| Catalog Number |
364389 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 22-jan-2025.Investigation summary: bd received five photos and one sample for investigation.Evaluation of the returned photos indicated a damaged iv shield and torn packaging.The returned sample was also investigated and exhibited a damaged iv shield and torn packaging.Additionally, ten retained samples were visually inspected, and no damaged iv shield or torn packaging was found.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: damaged-iv shield and damaged- torn packaging.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported prior to using bd preset¿ eclipse¿, the bag was torn, compromising device sterility.The cap was also damaged.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description